JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON THE UNIQUENESS FOR ENTIRE FUNCTIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 29, Issue 4,  2007, pp.695-700
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2007.29.4.695
 Title & Authors
ON THE UNIQUENESS FOR ENTIRE FUNCTIONS
Chern, Peter Tien-Yu; Kim, Jong-Jin; Kim, In-Su;
  PDF(new window)
 Abstract
We establish two uniqueness theorems for non-constant entire functions which extends results of J. S. Hwang in J. Math. Anal. and its Appl. Vol. 37 (1972) 452-456.
 Keywords
Uniqueness theorem;entire function;
 Language
English
 Cited by
 References
1.
R.P. Boas, Entire functions, Academic Press, New York, 1954.

2.
J.S. Hwang, A uniqueness theorem for entire functions of exponential type, J. Math. Anal. and Appl. 37 (1972) pp. 452-456. crossref(new window)

3.
D.C. Rung, Behavior of holomorphic functions in the unit disk on arcs of positve hyperbolic diameter, J. Math. Kyoto Univ. 8 (1968) pp. 417-464.

4.
R. Nevalinna, Eindeutique analytishe Funktionen, $2^e$ Aufl., Springer-Verlag, 1953.